# SDR CA031015012

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 8,916 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 042640032
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WING AFT SPAR FOUND CRACKED AT AFT WING ATTACH POINT.  1 INCH CRACK LOCATED FROM INBOARD END OF AFT SPAR P/N 0426400-32 JUST BELOW SPAR REINFORCEMENT CRACK EXTENDS ALONG THE LENGTH OF THE SPAR 1 INCH.  WING REMOVED FOR REPAIR.
